MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86338
Medical Device Problem Codes No Display/Image (1183); Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the unit was not burning at the desired temperature.During a procedure the maestro 4000 controller temperature control light did not turn on when in temperature control mode.The user noted that the unit was not burning at the desired temperature.The procedure was completed with the unit and no patient complications occurred.
 
Additional Manufacturer Narrative
F10 device codes corrected.The device was returned for analysis at stellartech.There was no visual damage noted to the device during incoming service inspection at stellartech.The tamper proof seal was present but broken.The root cause of the unit temperature control light not turning on when in that mode was attributed to a defective led2 on the front panel board.Following replacement of this led, performed sub assembly bezel test with no other problem found.The device then passed all performance criteria of its final test prior to its shipment.Power output zsense test was performed as stress test.It passed the stress test.Temperature was set at 70 degrees c, then the temperature rise was confirmed on display screen while heating blazer ii electrode with a heat gun.Src investigation included post, power output and zsense test at ambient and environmental stress test, with no occurrence of the customer's reported complaint of "unit was not burning at desire temp." this possibly was related to externally connected equipment and/or test set up.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8843183
Report Number2134265-2019-08988
Device Sequence Number289880
Product Code OAD
UDI-Device Identifier08714729861942
UDI-Public08714729861942
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86338
Device Catalogue Number86338
Device Lot Number0051115014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date10/08/2019
Patient Sequence Number1